# SDR CA120716014

- Difficulty date: July 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Strap
- Part number: S182051201
- Condition: Torn
- Location: Elt
- Part time: 4 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE VELCRO STRAP SECURING THE ELT TO THE BASE SHOWS UV DETERIORATION.  STRAP WAS VERY WEAK, WITH RIPPING ACCOMPLISHED VERY EASY.  THESE ELT`S ARE MOUNTED IN FULL VIEW OF THE SUN THROUGH THE BUBBLE.  STRAP REPLACED WITH SERVICEABLE.
